# SDR SWIA2021091360946

- Difficulty date: July 23, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOORÂ€”CLEAT COMMON TO FRAME AT FS320.00AND LWR CHANNEL IS HEAVILY CORRODED    (C-CHECK RO 9/8/2021)   REMOVED CORRODED CLEAT AND INSTALLED NEW CLEAT P/N 601R319034-2.   REF:  CRJ900 SRM 51-42-06-001-001-A01,  DWG 600-31902, REV: Y.    TASK CARD 51-900-1002 COMPLETED.
